# SDR WX0A2014080472053

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BR9661105
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, FWD INTERIOR OVERWING EMER EXIT LIGHT INOPERATIVE.  REPLACED BATTERIES AT STATION 875.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
